Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott06b]  The boundedness problem for monadic universal first-order logic

Otto2006b (In proceedings)
Author(s)Otto, Martin
Title« The boundedness problem for monadic universal first-order logic »
InProceedings of 21st IEEE Symposium on Logic in Computer Science LICS'06
Page(s)37-46
Year2006

BibTeX code
@inproceedings{Otto2006b,
  title = {The boundedness problem for monadic universal first-order logic},
  pages = {37-46},
  year = {2006},
  booktitle = {Proceedings of 21st {IEEE} Symposium on Logic in Computer Science
               {LICS}'06},
  author = {Otto, Martin},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!